Skip to content

Food Web Complexity and Species Diversity.

Paine, R. T. (1966). Food Web Complexity and Species Diversity. The American Naturalist, 100(910), 65-75.

Type
Journal article
Intellectual base
Primary research
Year
1966
Volume
100
Issue
910
Pages
65-75
DOI
10.1086/282400
DOI registrant
University of Chicago Press
Link
https://doi.org/10.1086/282400
Cited from
military_strategic_studies, systems_cybernetics

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:287da12e777d · see in the full table